Relief on pain and fever associated with headache, earchache, immunisation, toothache, and cold and flu.
Active Ingredients: Paracetamol 50mg/1ml. Also contains: Methylhydroxybenzoate, Sodium Benzoate, Saccharin Sodium
Directions/ Dossage: . Infants 3 to 6 months: 1.2 to 1.6ml Infants 6 to 9 months: 1.6 to 2.0ml. Infants 9 to 12 months: 2.0 to 2.4ml You should give your child one dose every 4 to 6 hours as required. Do not give your child more than 4 doses in 24 hours. Each pack contains a measuring dispenser for easy and accurate dosing. Wash dosage measure after each use. Administer in water or fruit juice if necessary.
Warnings: Do not exceed recommended dosage. Do not use for more than 48 hours without seeking medical . Seek medical advice if giving under 2 years .
Precautions: Hepatic or renal impairment. excessive use. Watch total paracetamol dose if taking other products.
Contraindications: Hypersensitivity to any ingredient.
Submit a Review...